# SDR USAA2011093000013

- Difficulty date: September 14, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CORNER FITTING AT FR68, S23R.  REPLACED CORNER FITTING AT FR68, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
